|can I eat 2-3 hours after atripla
Jun 20, 2010
Hi. My problem is I have a very slow metabolism and I have been on atripla for about a month now and the side effects are almost gone by now.....the thing is that I am taking it around 7 p.m. otherwise I feel dizy in the morning but around 9 to 10 pm I feel very hungry and I want to know what would happen if I eat something. Would that interfere with the absorption of the atripla? what should I do? thanks for your help Evandro
| Response from Dr. Holodniy
I think you should be OK that long after eating.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.